# SDR SIMA20131229001

- Difficulty date: December 29, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 23,265 hours, 18,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT IS LOOSE IN THE CRADLE & HARD TO KEEP CHARGING.  DEFERRED IAW MEL 25-53 AUTH 121495 C CAT C M ACTION.  REMOVED AND REPLACED CAPTS FLASHLIGHT HOLDER IAW AMM 25-50-16 OPS CHECK GOOD.
